# SDR ASOA2013090608976

- Difficulty date: August 29, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R3869511
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT THRESHOLD GUSSET, SUPPORT BRACKET, CORRODED AT LEG JUST AFT OF FS 349 AT SERVICE DOOR.  REMOVED AFT THRESHOLD GUSSET, SUPPORT BRACKET AND FOUND OUT OF LIMITS IAW SRM 51-42-21.  INSTALLED NEW SUPPORT BRACKET IAW SRM 51-42-21.
